# SDR DHL2002366008

- Difficulty date: June 25, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Failed
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE ENG 1 LOOP LIGHT ILLUMINATED WITH A SINGLE SOUND CHIME (SSC) AND THE LOOP LT ON THE MWP.  AFTER 30 SEC THE LIGHT WENT OUT.  A NORMAL TEST OF THE SYSTEM YIELDED A SSC AND THE LOOPS LIGHT ON THE MWP, BUT THE ENGINE 1 LOOP LIGHT WOULD NOT ILLUMINATE.  LOOP-B WAS SELECTED AND A SUCCESSFUL TEST WAS PERFORMED.  REMOVED AND REPLACED A-LOOP TEST RELAY 31WD.  TESTED NR 1 AND NR 2 A-LOOPS AS PER MM 26-12-00.  BOTH CHECKED GOOD.
